# SDR VTZA96230

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Part number: 21188406
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6366 - IAD-CHS - ABORTED THE TAKEOFF DUE TO THE LEFT ENGINE NOT MAKING TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX OPENED DMI NR 41004 IAW MEL 76-2 ON THE TTL.  MX LATER CLEARED DMI NR 41004 BY ADJUSTING THE EGT COMPENSATION SETTING.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
